# SDR DALA2025043003324

- Difficulty date: April 18, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 83,044 hours, 10,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3351 42HJ EMERGENCY PATHWAY LIGHT HOUSING DAMAGED. CORRECTIVE ACTION: R/R EMERGENCY LIGHT HOUSING PER A330 CMM 25-21-56. OK FOR SVC. (0920770)
